# SDR SCNA95262

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000011
- Condition: Failed
- Location: Nr 8 Lav
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE NUMBER 8 LAVATORY SMOKE DETECTOR WAS FOUND TO SOUND FOR NO APPARENT REASON.  REMOVED AND REPLACED NUMBER 8 LAV SMOKE DETECTOR, NEW DETECTOR OPS CHECKED GOOD.
